# SDR ASAA2022052438492

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,594 hours, 15,075 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMP ASA T/C SBCFM56-7B-72-0986-1 #2 ENG ESN 894361 FOUND STAGE 2 J HOOK MISSING METAL AT 9 O'CLOCK . TOTAL LENGTH EST AT 4.25 INCHES ESTIMATED BY COMPARISON ALSO A CRACK 0.2 STARTS AT THE END OF THE MISSING METAL. ADDITIONAL WEAR CONT 2.5 INCHES. BORESCOPE HPC STAGES 4&8 COMPLETED B737-800 I/W B737-800 AMM 72-00-00-200-804-F00. NO DAMAGE NOTED. GROUNDED - YES.  REACCOMPLISHED T/C SBCFM56-7B-72-1074-1 AND EA PWRPL-72EA-24761-1, FOUND AFT SIDE OF STAGE 3 J-HOOK COMPLETELY WORN THROUGH MATERIAL AT THE 12 O'CLOCK POSITION.
